# SDR FDEA201504281309

- Difficulty date: April 28, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 486 hours, 29,312 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 54
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC OPEN HOLE INSPECTION FOUND TWO HOLES WITH CRACK INDICATION ON FUSELAGE CTR SECTION FRAME 54, STRINGER 44L LATERAL PANEL.
